# SDR C2XA02IA114

- Difficulty date: May 17, 2002
- Submitted: May 19, 2002
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082407
- Part serial: 98051709
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3668, ON CLIMB THE CREW NOTED THAT THE CABIN ALTITUDE AND RATE WERE MISSING, AND THE CREW WAS UNABLE TO CONTROL THE CABIN ALTITUDE.  THE CREW RETURNED THE AIRCRAFT TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 IC600 COMPUTER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
